Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32860
Title: A new method for solving a system of generalized nonlinear variational inequalities in Banach spaces
Authors: Chang, SS
Lee, HWJ 
Chan, CK 
Liu, JA
Issue Date: 2011
Source: Applied mathematics and computation, 2011, v. 217, no. 16, p. 6830-6837
Abstract: The purpose of this paper is by using the generalized projection approach to introduce an iterative scheme for finding a solution to a system of generalized nonlinear variational inequality problem. Under suitable conditions, some existence and strong convergence theorems are established in uniformly smooth and strictly convex Banach spaces. The results presented in the paper improve and extend some recent results.
Keywords: A system of generalized nonlinear variational inequality
Generalized projection mapping
Lyapunov functional
Normalized duality mapping
Uniformly smooth Banach space
Publisher: Elsevier
Journal: Applied mathematics and computation 
ISSN: 0096-3003
EISSN: 1873-5649
DOI: 10.1016/j.amc.2011.01.021
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

7
Last Week
0
Last month
0
Citations as of Aug 29, 2020

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
1
Citations as of Sep 26, 2020

Page view(s)

228
Last Week
0
Last month
Citations as of Sep 22, 2020

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.